Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
August 27, 1999

Insulin

Question from Michigan, USA:

My 6.5 year old has had type 1 diabetes for 3 years now. She takes 2 injections a day of Regular, Lente and Ultralente. The shots are given at 6:45 A.M. and 5:35 P.M. Her night time snack is at 8 P.M. At approximately 9 P.M., she sometimes feels low and is. Why would this be happening: there is no insulin peaking at that time? Could she possibly be making a little insulin of her own? What do you think?

Answer:

R, L and UL could surely be peaking at 9 P.M.: The U from the morning, the R from supper.

Check with your diabetes team about this.

LD